Should I go to the doctor or am I exaggerating?
I got lidocaine injected into my cheek before getting filler and one of my eyes immediately started twitching. It now feels cloudy, sore, and my eye is a little blurry. I asked someone who works there if its normal and they said it is but when I googled my symptoms, a couple of webpages said its rare and to seek medical attention if I had twitching and blurry vision. I dont want to go permanently blind but I also dont know if im exaggerating. Should I call my doctor's office and ask them if I'll be alright or should I make an appointment? It takes at least two weeks to see my doctor after making an appointment. ugh i dont know what to do :/
- Andy CLv 71 month ago
Lidocaine wears off. The twitching will likely stop. If it doesn't, see the doctor.
Lidocaine disrupts nerve function. Twitching seems like a very plausible side effect. Your blurry vision indicates that you need glasses.
If lidocaine disabled the small muscles that flex your lens, you need glasses.
- Diane ALv 71 month ago
Any place that is injecting lido should have a medical director, call and speak to them. Try telehealth as well - a regular GP may not know much about this, a plastic surgeon or a derma may.
- Anonymous1 month ago
The lidocaine was likely coincidental. Thank goodness you have two eyes.
- PearlLv 71 month ago
maybe you should go to the er and get it checked out there